breed

Q. I have given my dog,he is an 8 pd Terrier, a few doses of children's Tylenol approximately 1 ml last evening and 1 ml this morning. Mistook 4 bendryal

A. You should find the dose of Tylonol (in mg) you gave your dog and contact your vet regarding overdose. high dose of Tylenol can be very dangerous to dogs.

Answered By
TOMASZ WNUK

Was this helpful?


Related Questions

Related Articles


Citizen Train: Certifying Your Dog as a Good Citizen

Do you have a dog that excels at all forms of training? Do you want something to show for your dog's abilities? Are you interested in showing off your dog’s talents? If you answered yes to any of these questions, then you may...

Read More
Heartworm Disease in Dogs

Dirofilariasis in Dogs (Heartworms in Dogs) Dogs suffering from heartworms are, in fact, infested by the organism Dirofilaria immitis, a parasitic nematode (roundworm) commonly referred to as the heartworm. The severity of...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading